Welcome to the HealingWell community, UCwithquestions. I've never heard of skin outbreaks from Remicade, but we can all have weird reactions to meds at times. I hope you're successful in getting your flare under control.
It's common to have increased problems immediately after a colonoscopy, because the prep can be irritating and cause some additional inflammation. This usually clears after a week or so. A flare six weeks later I suspect may have had nothing to do with the c-scope, just one of those things of timing. Any time we flare, we tend to search the past few days, weeks or months for the cause. I've always felt I do that because it makes me feel more in control - if I just don't (whatever) again, I won't go into flare. When I know perfecly well that this DD comes and goes as it pleases.
Are you using any rectal meds? Whether you have left-sided or pancolitis, the rectosigmoid area is almost always involved in a flare, and can be the most difficult area to reach with meds because the orals don't get that far.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal, Remicade, Nature's Way Primadophilus Reuteri.
In remission since April, 2006. Remicade has been my wonder drug.
Co-Moderator UC Forum